# SDR 95ZZZX4047

- Difficulty date: August 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N42YV
- Make and model: Beech 1900D
- Aircraft serial: UE42
- Engine: Pwa PT6A67D
- System (JASC): 7320 · Fuel Controlling System
- Part: Air Sense Line
- Part number: 3031829
- Condition: Failed
- Location: Rt Engine
- Part time: 6,682 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LAX/SMX - AIRCRAFT DEPARTED.  APPROXIMATELY 10 MINUTES INTO FLIGHT AT 10,000 FEET, RT ENGINE STARTED TO SURGE IN POWER AND TORQUE DROPPED TO ZERO WITHIN 10 SECONDS.  ALL OTHER PARAMETERS NORMAL.  FLIGHT CREW SECURED RIGHT ENGINE AND DIVERTED TO BFL WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED RT ENGINE AND FOUND P4 LINE TO P3 FILTER BROKEN.  INSTALLED NEW P4 LINE.  PERFORMED GROUND RUN AND OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.  (X)
